Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2016, Article ID 3781760, 6 pages
http://dx.doi.org/10.1155/2016/3781760
Research Article

Blowup Phenomenon of Solutions for the IBVP of the Compressible Euler Equations in Spherical Symmetry

Department of Mathematics and Information Technology, The Hong Kong Institute of Education, 10 Lo Ping Road, Tai Po, New Territories, Hong Kong

Received 3 December 2015; Accepted 19 January 2016

Academic Editor: Martin Bohner

Copyright © 2016 Ka Luen Cheung and Sen Wong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ka Luen Cheung and Sen Wong, “Blowup Phenomenon of Solutions for the IBVP of the Compressible Euler Equations in Spherical Symmetry,” The Scientific World Journal, vol. 2016, Article ID 3781760, 6 pages, 2016. https://doi.org/10.1155/2016/3781760.